Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jemenfous5

Dryness beginning in the first week? Is this normal?

Hi-

I started taking 40 mg isotretinoin exactly one week ago and my face is already very dry. I knew dryness was to be expected but I thought it would take a bit longer for it to have that kind of effect. Has this happened to anyone else? This is my second course of isotretinoin. My first course was four years ago so I don't remember when the dryness started.

Share this post


Link to post
Share on other sites
Hi-

I started taking 40 mg isotretinoin exactly one week ago and my face is already very dry. I knew dryness was to be expected but I thought it would take a bit longer for it to have that kind of effect. Has this happened to anyone else? This is my second course of isotretinoin. My first course was four years ago so I don't remember when the dryness started.

Yes, I think it's totally normal. I started at 20mg a day and it took several weeks to get the dryness. If you started with 40mg then I would say it would kick in sooner than the person on a lower dose. No need to worry, it will be worth it went it's over. What I did when I got really dry, was use a baby brush to help exfoliate when I washed my face. Best of luck to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×